# SDR DALA2025021301121

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 71,154 hours, 33,064 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6912038) DURING CHECK, FOUND SEAT 15DEF ROW SEAT ASSY LOOSE FROM TRACK. TIGHTENED LOOSE SEAT ASSY HARDWARE PER B737 AMM 25-22. OK FOR SVC.
